# SDR 98ZZZX2598

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103BA
- Make and model: Beech 65-B80
- Aircraft serial: LD435
- Engine: Lyc IO720A1B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 5015
- Condition: Failed
- Location: Nr 5 Cylinder
- Part time: 5,747 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HOLD DOWN STUD BROKE UNDER NUT.  SUSPECT DEFECTIVE STUD.
